Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 516853, 14 pages
http://dx.doi.org/10.1155/2014/516853
Research Article

Abstract Functional Stochastic Evolution Equations Driven by Fractional Brownian Motion

1Department of Mathematics, West Chester University of Pennsylvania, 25 University Avenue, West Chester, PA 19383, USA
2Department of Mathematics and Computer Science, Goucher College, 1021 Dulaney Valley Road, Baltimore, MD 21204, USA

Received 21 October 2013; Revised 15 December 2013; Accepted 20 December 2013; Published 25 February 2014

Academic Editor: T. Diagana

Copyright © 2014 Mark A. McKibben and Micah Webster. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Chen and M. E. Curtin, “On a theory of heat conduction involving two temperatures,” Zeitschrift für Angewandte Mathematik und Physik, vol. 19, pp. 614–627, 1968. View at Google Scholar
  2. A. Fannjiang and T. Komorowski, “Fractional Brownian motions in a limit of turbulent transport,” Annals of Applied Probability, vol. 10, no. 4, pp. 1100–1120, 2000. View at Google Scholar · View at Scopus
  3. G. Gripenberg and I. Norros, “On the prediction of fractional Brownian motion,” Journal of Applied Probability, vol. 33, no. 2, pp. 400–410, 1996. View at Google Scholar · View at Scopus
  4. W. E. Leland, M. S. Taqqu, W. Willinger, and D. V. Wilson, “On the self-similar nature of Ethernet traffic (extended version),” IEEE/ACM Transactions on Networking, vol. 2, no. 1, pp. 1–15, 1994. View at Publisher · View at Google Scholar · View at Scopus
  5. S. O. Londen and J. A. Nohel, “Nonlinear Volterra integrodifferential equation occurring in heat flow,” Journal of Integral Equations, vol. 6, pp. 11–50, 1984. View at Google Scholar
  6. K. Sobczyk, Stochastic Differential Equations With Applications to Physics and Engineering, Klüwer Academic Publishers, London, UK, 1991.
  7. B. B. Mandelbrot and J. W. Van Ness, “Fractional Brownian motions, fractional noises, and applications,” SIAM Review, vol. 10, no. 4, pp. 422–437, 1968. View at Google Scholar
  8. N. U. Ahmed and C. D. Charalambous, “Filtering for linear systems driven by fractional Brownian motion,” SIAM Journal on Control and Optimization, vol. 41, no. 1, pp. 313–330, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. P. Billingsley, Weak Convergence of Measures: Applications in Probability, SIAM, Bristol, UK, 1971.
  10. S. J. Lin, “Stochastic analysis of fractional Brownian motions,” Stochastics and Stochastic Reports, vol. 55, pp. 121–140, 1995. View at Google Scholar
  11. D. Nualart and A. Rascanu, “Differential equations driven by fractional Brownian motion,” Collectanea Mathematica, vol. 53, no. 1, pp. 55–81, 2002. View at Google Scholar
  12. V. V. Anh and W. Grecksch, “A fractional stochastic evolution equation driven by fractional Brownian motion,” Monte Carlo Methods and Applications, vol. 9, no. 3, pp. 189–1199, 2003. View at Google Scholar
  13. T. E. Duncan, B. Pasik-Duncan, and B. Maslowski, “Fractional Brownian motion and stochastic equations in Hilbert space,” Stochastics and Dynamics, vol. 2, no. 2, pp. 225–250, 2002. View at Google Scholar
  14. B. Maslowski and D. Nualart, “Evolution equations driven by a fractional Brownian motion,” Journal of Functional Analysis, vol. 202, no. 1, pp. 277–305, 2003. View at Publisher · View at Google Scholar · View at Scopus
  15. D. A. Dawson and J. Gärtner, “Large deviations for the McKean-Vlasov limit for weakly interacting diffusions,” Stochastics, vol. 20, pp. 247–308, 1987. View at Google Scholar
  16. T. E. Govindan, “Autonomous semilinear stochastic Volterra integrodifferential equations in Hilbert spaces,” Dynamic Systems and Applications, vol. 3, pp. 51–574, 1994. View at Google Scholar
  17. D. N. Keck and M. A. McKibben, “Abstract stochastic integrodifferential delay equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 3, pp. 275–305, 2005. View at Publisher · View at Google Scholar · View at Scopus
  18. D. N. Keck and M. A. McKibben, “Functional integro-differential stochastic evolution equations in Hilbert space,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 141–161, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. N. U. Ahmed, “Differential inclusions on Banach spaces with nonlocal state constraints,” Nonlinear Functional Analysis and Its Applications, vol. 6, no. 3, pp. 395–3409, 2001. View at Google Scholar
  20. N. U. Ahmed and X. Ding, “A semilinear Mckean-Vlasov stochastic evolution equation in Hilbert space,” Stochastic Processes and their Applications, vol. 60, no. 1, pp. 65–85, 1995. View at Google Scholar · View at Scopus
  21. D. A. Dawson, “Critical dynamics and fluctuations for a mean-field model of cooperative behavior,” Journal of Statistical Physics, vol. 31, no. 1, pp. 29–85, 1983. View at Publisher · View at Google Scholar · View at Scopus
  22. M. Nagasawa and H. Tanaka, “Diffusion with interactions and collisions between coloured particles and the propagation of chaos,” Probability Theory and Related Fields, vol. 74, no. 2, pp. 161–198, 1987. View at Publisher · View at Google Scholar · View at Scopus
  23. H. Bergström, Weak Convergence of Measures, Academic Press, New York, NY, USA, 1982.
  24. N. Dunford and J. T. Schwarz, Linear Operators, Part I, Wiley Interscience, New York, NY, USA, 1958.
  25. W. Grecksch and C. Tudor, Stochastic Evolution Equations: A Hilbert Space Approach, Akademic, Berlin, Germany, 1995.
  26. A. Ichikawa, “Stability of semilinear stochastic evolution equations,” Journal of Mathematical Analysis and Applications, vol. 90, no. 1, pp. 12–44, 1982. View at Google Scholar · View at Scopus
  27. H. Kunita, Stochastic Flows and Stochastic Differential Equations, Cambridge University Press, Cambridge, UK, 1990.
  28. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983.
  29. A. Granas and J. Dugundji, Fixed Point Theory, Springer, Berlin, Germany, 2003.
  30. W. Grecksch and V. V. Anh, “A parabolic stochastic differential equation with fractional Brownian motion input,” Statistics and Probability Letters, vol. 41, no. 2, pp. 337–346, 1999. View at Google Scholar · View at Scopus
  31. S. Aizicovici and K. B. Hannsgen, “Local existence for abstract semilinear Volterra integro-differential equations,” Journal of Integral Equations and Applications, vol. 5, no. 3, pp. 299–2313, 1993. View at Google Scholar
  32. E. Zeidler, Nonlinear Functional Analysis and Its Applications II/B: Nonlinear Monotone Operators, Springer, New York, NY, USA, 1990.